MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CORTEX POLYAXIAL SHAFT SCREW 30MM FOR 4.0MM ROD; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CORTEX POLYAXIAL SHAFT SCREW 30MM FOR 4.0MM ROD; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 04.615.330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes kwp, mnh, mni.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision of a posterior cervical fusion with the synapse 4.0 system.It was a right c1 screw and was original placed on (b)(6) 2019.Upon admission it was discovered that the c1 screw was fractured and the surgeon was unable to retrieve the broken screw at right c1 due to it being recessed under the cortical bone.Patient outcome and status is unknown.This complaint is linked to (b)(4).Concomitant device reported: unknown rod (quantity: 1).This complaint involves one (1) 3.5mm ti cortex polyaxial shaft screw 30mm for 4.0mm rod.This is 1 of 1 for report (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event is an unknown date in 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device reported: rod (part: unknown, lot: unknown, quantity: 1).4.0mm ti cancellous polyaxial screw 28mm for 4.0mm rod (part: 04.615.128s, lot: unknown, quantity: 1).3.5mm ti cancellous polyaxial screw 24mm for 4.0mm rod-ster (part: 04.615.024s, lot: unknown, quantity: 1).

Brand Name
3.5MM TI CORTEX POLYAXIAL SHAFT SCREW 30MM FOR 4.0MM ROD
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9219762
Report Number2939274-2019-61690
Device Sequence Number13992767
Product Code NKG
UDI-Device Identifier10705034740423
UDI-Public(01)10705034740423
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.615.330
Device Catalogue Number04.615.330S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/25/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM TI CANCELLOUS POLYAXIAL SCREW 24MM; 4.0MM TI CANCELLOUS POLYAXIAL SCREW 28MM; UNK - RODS; UNK - RODS; UNK - RODS
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight118